# SDR AALA201704289026

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 54,550 hours, 8,884 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE.  LEFT ENGINE HAD MULTIPLE COMPRESSOR STALLS AT HIGH POWER DURING FLIGHT.  LEFT ENGINE POWER REDUCED TO IDLE. LANDING UNEVENTFUL.  FOUND A BROKEN BLADE.  R & R THE ENGINE IAW MCM 71-93-01.  LEAK CHECKED AND HIGH POWER RUNS IAW 71-00-00.  OPS CHECKED GOOD.
